# SDR SWAA2025123041326

- Difficulty date: December 1, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT STA 360 STGR 28 LT FOUND CORROSION AT STGR SPLICE; ALSO FOUND CORROSION BTWN 28 LT STRINGER AND LOWER SKIN AREA.  REMOVED AND REPLACED STRINGER SPLICES FROM STR 28L BETWEEN BS 357 TO BS 368 IAW SRM 51-40-02 ; DWG:140A9101 REV-.
